Ask an expert
Question

10 Jan 2005

injection
Could you please tell why some women still menstruate will on the 3month injection?
Answer 312 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The injection has effects on the uterine lining. In most cases, it thins it out so there is nothing to bleed. However, there are individual variations and this does not always happen.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19336 votes
Vote